“I credit (finding the ICFDA web site) with saving my life.”
I am grateful to you and your colleagues for warning people about the dangers of SSRI’s I am withdrawing from Prozac now after taking it for eleven years. Until January of this year I was taking 60 mgs/day of Prozac. I have taken doses as high as 80 mgs/day! After experiencing a psychotic episode (one of many). In January I found the ICFDA website. I credit that discovery with saving my life and I am grateful to you and your colleagues for warning people about the dangers of SSRI’s. After tapering off of the drug for four months I took my last dose of Prozac nineteen days ago. I have experienced all of the major SSRI withdrawal effects. Right now my biggest problem is disturbed sleep patterns and extreme fatigue.
I know that it might be beneficial to seek the help of a medical doctor but after my experience with Prozac I don’t know who to trust. I know that most MDs or DOs are probably part of the medical/pharmaceutical establishment that got me into this position in the first place.
Aaron L. Swinger
5152 Burgoyne Lane
Columbus, Ohio 43220-7345
This is Survivor Story number 20.
Total number of stories in current database is 96
1,385 total views